# SDR UPS08853070

- Difficulty date: July 30, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 80,018 hours, 52,368 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 CRACKED FWD JAMB JUST ABOVE UPPER HINGE ON RT FWD SERVICE DOOR.  BLENDED EDGE REMOVING CRACK IAW SRM 53-02-00, AND 51-01-08.
